PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 86 | 3 | 193-205
Tytuł artykułu

Some diophantine equations of the form $x^n + y^n = z^m$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Twórcy
autor
  • Department of Mathematics, University of California, Berkeley, California 94720-3840, U.S.A.
Bibliografia
  • [Be] F. Beukers, The Diophantine equation $Ax^p + By^q = Cz^r$, Duke Math. J. 91 (1998), no. 1, 61-88.
  • [Ca] J. W. S. Cassels, The Mordell-Weil group of curves of genus 2, in: Arithmetic and Geometry, Vol. I, Progr. Math. 35, Birkhäuser, Boston, Mass., 1983, 27-60.
  • [Cr] J. E. Cremona, Algorithms for Modular Elliptic Curves, Cambridge Univ. Press, 1992.
  • [DM] H. Darmon and L. Merel, Winding quotients and some variants of Fermat's Last Theorem, J. Reine Angew. Math. 490 (1997), 81-100.
  • [De] P. Dénes, Über die Diophantische Gleichung $x^l + y^l =cz^l$, Acta Math. 88 (1952), 241-251.
  • [PS] B. Poonen and E. F. Schaefer, Explicit descent for Jacobians of cyclic covers of the projective line, J. Reine Angew. Math. 488 (1997), 141-188.
  • [Sc] E. F. Schaefer, Computing a Selmer group of a Jacobian using functions on the curve, Math. Ann. 310 (1998), 447-471.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav86i3p193bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.